# SDR 2001UALA01660

- Difficulty date: August 10, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 4,601 hours, 1,454 cycles
- Engine: Pwa PW4052
- System (JASC): 2440 · External Power System
- Part: Wire
- Condition: Shorted
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 GAUGE COPPER WIRE DAMAGED DUE TO ELECTRICAL SHORT WITH E&E DOOR CONTACT.  NR 4 GAUGE COPPER WIRE IS JUST TO THE RIGHT OF E&E DOOR OPENING TOWARDS THE FWD SIDE.  APU POWER WIRE ETOPS CRITICAL SYSTEM. SPLICED IN FOOT LONG SECTION OF 4 GAUGE WIRE INTO APU POWER CABLE.  SPLICE IS IN BUNDLE JUST TO THE RIGHT OF THE E&E DOOR, UNDER DOOR WHEN OPENED.  OPS CHECK OK ON APU AND EXTERNAL POWER.  REPLACED SPLICE BY E&E DOOR FOR WIRE W230-14 AND RAN NEW WIRE TO K114 EXTERNAL POWER CONTACTOR, RELUGGED.  OPERATIONAL TESTS NORMAL.
